# SDR TRBA2012038001

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,731 hours, 37,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4930, THE CREW REPORTED THE EMERGENCY LIGHTS CAME ON DURING ENGINE START AND STAYED ON.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY TOGGLE SWITCH IAW SPM 20-45-11.  THE ACFT WAS RETURNED TO SERVICE.
